| Model Number |
400-141F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
Event or Problem Description
The following was reported: surgeon replaced poly with a thicker poly.Surgery was scheduled for a painful h/w removal (4.0 headed screw) in the medical malleolus.He decided to replace the poly while doing the h/w removal.